# SDR CALA2017041400978

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N78448
- Make and model: Boeing 737924ER
- Aircraft serial: 40003
- Aircraft time: 17,775 hours, 6,240 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOTH FIRE WARNING ANNUNCIATOR LIGHTS ILLUMINATED.  NO BELL SOUNDED. NO OTHER FIRE INDICATIONS CREW ACCOMPLISHED FIRE WARNING SYSTEM TEST, NO FAULT NOTED.
